File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent robust H ∞ controller synthesis for discrete singular delay systems

TitleDelay-dependent robust H ∞ controller synthesis for discrete singular delay systems
Authors
KeywordsCausality
Delay System
H Control
Regularity
Singular Systems
Issue Date2011
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal of Robust and Nonlinear Control, 2011, v. 21 n. 16, p. 1880-1902 How to Cite?
AbstractIn this paper, the problems of delay-dependent robust stability analysis, robust stabilization and robust H control are investigated for uncertain discrete-time singular systems with state delay. First, by making use of the delay partitioning technique, a new delay-dependent criterion is given to ensure the nominal system to be regular, causal and stable. This new criterion is further extended to singular systems with both delay and parameter uncertainties. Then, without the assumption that the considered systems being regular and causal, robust controllers are designed for discrete-time singular time-delay systems such that the closed-loop systems have the characteristics of regularity, causality and asymptotic stability. Moreover, the problem of robust H control is solved following a similar line. The obtained results are dependent not only on the delay, but also on the partitioning size and the conservatism is non-increasing with reducing partitioning size. These results are shown, via extensive numerical examples, to be much less conservative than the existing results in the literature. © 2010 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/157144
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
Funding AgencyGrant Number
HKU RGC7137/09E
973 project2009CB320600
National Natural Science Foundation of China60825303
60834003
Foundation for the Author of National Excellent Doctoral Dissertation of China2007B4
Key Laboratory of Integrated Automation for the Process Industry (Northeastern University), Ministry of Education
Funding Information:

This work was partially supported by HKU RGC Grant 7137/09E, the 973 project (2009CB320600), the National Natural Science Foundation of China (60825303, 60834003), the Foundation for the Author of National Excellent Doctoral Dissertation of China (2007B4) and the Key Laboratory of Integrated Automation for the Process Industry (Northeastern University), Ministry of Education.

References

 

DC FieldValueLanguage
dc.contributor.authorFeng, Zen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorGao, Hen_US
dc.date.accessioned2012-08-08T08:45:31Z-
dc.date.available2012-08-08T08:45:31Z-
dc.date.issued2011en_US
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2011, v. 21 n. 16, p. 1880-1902en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/157144-
dc.description.abstractIn this paper, the problems of delay-dependent robust stability analysis, robust stabilization and robust H control are investigated for uncertain discrete-time singular systems with state delay. First, by making use of the delay partitioning technique, a new delay-dependent criterion is given to ensure the nominal system to be regular, causal and stable. This new criterion is further extended to singular systems with both delay and parameter uncertainties. Then, without the assumption that the considered systems being regular and causal, robust controllers are designed for discrete-time singular time-delay systems such that the closed-loop systems have the characteristics of regularity, causality and asymptotic stability. Moreover, the problem of robust H control is solved following a similar line. The obtained results are dependent not only on the delay, but also on the partitioning size and the conservatism is non-increasing with reducing partitioning size. These results are shown, via extensive numerical examples, to be much less conservative than the existing results in the literature. © 2010 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectCausalityen_US
dc.subjectDelay Systemen_US
dc.subjectH Controlen_US
dc.subjectRegularityen_US
dc.subjectSingular Systemsen_US
dc.titleDelay-dependent robust H ∞ controller synthesis for discrete singular delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1667en_US
dc.identifier.scopuseid_2-s2.0-80053060064en_US
dc.identifier.hkuros208792-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80053060064&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume21en_US
dc.identifier.issue16en_US
dc.identifier.spage1880en_US
dc.identifier.epage1902en_US
dc.identifier.isiWOS:000296248000004-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridFeng, Z=35770539900en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridGao, H=7402971422en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats